RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 2, Pages 169–196 (Mi msb7195)  

Première section

Transformations générales des intégrales numériques par rapport aux diviseurs

N. Bougaïev


Full text: PDF file (1132 kB)


Citation: N. Bougaïev, “Transformations générales des intégrales numériques par rapport aux diviseurs”, Mat. Sb., 14:2 (1889), 169–196

Citation in format AMSBIB
\Bibitem{Bou89}
\by N.~Bouga{\"\i}ev
\paper Transformations g\'en\'erales des int\'egrales num\'eriques par rapport aux diviseurs
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 2
\pages 169--196
\mathnet{http://mi.mathnet.ru/msb7195}


Linking options:
  • http://mi.mathnet.ru/eng/msb7195
  • http://mi.mathnet.ru/eng/msb/v14/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:87
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018